# SDR HEEA073048

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,136 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247135
- Condition: Worn
- Location: Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT COVER IS WORN.
